FREE SHIPPING OVER £40

Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Opening Hours
Mon - Friday: 9AM - 5PM

GALPHARM COLD RELIEF CAPSULES

16

£1.99

For the relief of the symptoms of colds and flu including nasal and sinus congestion and its associated pressure and pain, headache, feverishness, catarrh, aches and pains.

Description

Symptoms of cold and flu can vary but may include sneezing, sore throat, coughing, headache and fever.

Galpharm Cold Relief Capsules contain Paracetamol, Caffeine & Phenylephrine for the relief of the symptoms of colds and flu including nasal and sinus congestion and its associated pressure and pain, headache, feverishness, catarrh, aches and pains.

There is no cure for the common cold, however, in addition to resting and drinking plenty of fluids over the counter medicines from the Galpharm Cold, Cough and Flu range may help to relieve your symptoms.

Features:

Effective Relief from Symptoms of Cold & Flu

  • Aches & Pains
  • Sinus Congestion
  • Nasal Congestion
  • Catarrh
  • Headache
  • Fever

Additional information

Pack Size

16

Uses / Instructions

See packaging for details.

Warnings

  • Do not exceed the stated dose. If symptoms persist consult your doctor.
  • Contains Paracetamol
  • Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
  • Do not take if you:
    – Are pregnant or breastfeeding
    – Have kidney or liver problems, including alcoholic liver      disease.
    – Do not use this medicine after the expiry date printed on the pack.
  • KEEP OUT OF REACH AND SIGHT OF CHILDREN.

Side Effects

See packaging for details.

Ingredients

See packaging for details.

Reviews

There are no reviews yet.

Be the first to review “GALPHARM COLD RELIEF CAPSULES”

Your email address will not be published. Required fields are marked *

0
0 item
My Cart
Empty Cart